Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

A generalized boundary value problem for a feedback control system with infinite delay

Annotation

We consider a non-local boundary value problem for a feedback control system governed by a semilinear functional differential inclusion with infinite delay in a separable Banach space. As the example we present a generalized Cauchy problem and periodic problem.

Keywords

control system; feedback; functional differential inclusion; non-local boundary value problem; infinite delay; measure of noncompactness; condensing operator; fixed point; topological degree

Full-text in one file

Download

DOI

10.20310/1810-0198-2018-23-121-44-64

UDC

517.927+977

Pages

44-64

References

1. Zecca P., Zezza P. Nonlinear boundary value problems in Banach spaces for multivalued differential equations on a non-compact interval. Nonlinear Anal., 1979, vol. 3, pp. 374-352. 2. Basova M.M., Obukhovskiy V.V. O nekotorykh kraevykh zadachakh dlya funktsional'no-differentsial'nykh vklyucheniy v banakhovykh prostranstvakh [About some boundary problems for functional-differential inclusions in banach spaces]. Sovremennaya matematika. Fundamental'nye napravleniya – Journal of Mathematical Sciences, 2006, vol. 15, pp. 36-44. (In Russian). 3. Basova M.M., Obukhovskiy V.V. Obshchaya kraevaya zadacha dlya funktsional'no-differentsial'nykh vklyucheniy s beskonechnym zapazdyvaniem [Boundary value problem for functional differential inclusions with infinite delay]. Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika – Proceedings of Voronezh State University. Series: Physics. Mathematics, 2007, no. 1, pp. 121-129. (In Russian). 4. Basova M., Obukhovskiy V. Topologicheskie metody v kraevykh zadachakh dlya differentsial'nykh vklyucheniy [Topological Methods in Boundary Value Problems for Differential Inclusions]. Saarbrücken, 2011, 104 p. (In Russian). 5. Benedetti I., Obukhovskii V., Taddei V. On noncompact fractional order differential inclusions with generalized boundary condition and impulses in a Banach space. J. Funct. Spaces, 2015, Art. ID 651359, 10 p. 6. Ding Z., Kartsatos A.G. Nonresonance problems for differential inclusions in separable Banach spaces. Proc. Amer. Math. Soc., 1996, no. 124, pp. 2357-2365. 7. Kravvaritis D., Papageorgiou N.S. A boundary value problem for a class of evolution inclusions. Comment. Math. Uni St. Paul., 1991, vol. 40, no. 1, pp. 29-37. 8. Marino G. Nonlinear boundary value problems for multivalued differential equations in Banach spaces. Nonlinear Anal., 1990, vol. 14, pp. 545-558. 9. Obukhovskii V., Zecca P. On boundary value problems for degenerate differential inclusions in Banach spaces. Abstract and Applied Anal., 2003, vol. 13, pp. 769-784. 10. Papageorgiou N.S. Boundary value problems for evolution inclusions. Comment. Math. Uni Carolin., 1988, vol. 29, no. 2, pp. 355-363. 11. Papageorgiou N.S. Boundary value problems and periodic solutions for semilinear evolution inclusions. Comment. Math. Uni Carolin., 1994, vol. 35, pp. 325-336. 12. Hito Y., Murakami S., Naito T. Functional Differential Equations with Infinite Delay. Lecture Notes in Mathematics. Berlin, Heidelberg, New York, Springer-Verlag, 1991, 327 p. 13. Borisovich Y.G., Gelman B.D., Myshkis A.D., Obukhovskiy V.V.. Topologicheskie metody v teorii nepodvizhnykh tochek mnogoznachnykh otobrazheniy [Topological methods in the theory of fixed points of multivalued maps]. Uspekhi matematicheskikh nauk – Russian Mathematical Surveys, 1980, vol. 35, no. 1, pp. 59-126. (In Russian). 14. Borisovich Y.G., Gelman B.D., Myshkis A.D., Obukhovskiy V.V. Vvedenie v teoriyu mnogoznachnykh otobrazheniy i differentsial'nykh vklyucheniy [Introduction to the Theory of Multivalued Mappings and Differential Inclusions]. Moscow, Book House “LIBROKOM”, 2011, 228 p. (In Russian). 15. Arutyunov A.V., Obukhovskii V. Convex and Set-Valued Analysis. Selected Topics. Berlin, De Gruyter, 2017, 210 p. 16. G´orniewicz L. Topological Fixed Point Theory of Multivalued Mappings. Second edition. Dordrecht, Springer, 2006, 538 p. 17. Kamenskii M., Obukhovskii V., Zecca P. Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. Berlin, New York, Walter de Gruyter, 2001, 231 p. 18. Hyman D.M. On decreasing sequences of compact absolute retracts. Fund. Math., 1976, vol. 64, pp. 91-97. 19. Hale J.K., Kato J. Phase space for retarded equations with infinite delay. Funkc. Ekvac., 1978, vol. 21, pp. 11-41.

Received

2018-01-24

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.